Convergence structures
Portugaliae mathematica, Tome 31 (1972) no. 2, pp. 105-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_2_115167,
author = {Hearsey, B.V. and Kent, D.C.},
title = {Convergence structures},
journal = {Portugaliae mathematica},
pages = {105--118},
year = {1972},
volume = {31},
number = {2},
mrnumber = {0326640},
zbl = {0239.54003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_2_115167/}
}
Hearsey, B.V.; Kent, D.C. Convergence structures. Portugaliae mathematica, Tome 31 (1972) no. 2, pp. 105-118. http://geodesic.mathdoc.fr/item/PORMA_1972__31_2_115167/